A note on zero-one laws in metrical
Diophantine approximation
Acta Arithmetica, Tome 133 (2008) no. 4, pp. 363-374
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Victor Beresnevich 1 ; Sanju Velani 1
@article{10_4064_aa133_4_5,
author = {Victor Beresnevich and Sanju Velani},
title = {A note on zero-one laws in metrical
{Diophantine} approximation},
journal = {Acta Arithmetica},
pages = {363--374},
year = {2008},
volume = {133},
number = {4},
doi = {10.4064/aa133-4-5},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa133-4-5/}
}
TY - JOUR AU - Victor Beresnevich AU - Sanju Velani TI - A note on zero-one laws in metrical Diophantine approximation JO - Acta Arithmetica PY - 2008 SP - 363 EP - 374 VL - 133 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa133-4-5/ DO - 10.4064/aa133-4-5 LA - en ID - 10_4064_aa133_4_5 ER -
Victor Beresnevich; Sanju Velani. A note on zero-one laws in metrical Diophantine approximation. Acta Arithmetica, Tome 133 (2008) no. 4, pp. 363-374. doi: 10.4064/aa133-4-5
Cité par Sources :